# SDR ASOA2018042595104

- Difficulty date: April 9, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 35,299 hours, 25,360 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333
- Part time: 35,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME IS CORRODED AT STRINGER 27R.  REPAIRED THE FRAME IAW REO 670-53-21-799.
